# SDR 08FDEA01608

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65168124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STR 29 R AT STA 990 CORROSION ON SPARE TIES, CLIPS, AND TOP OF STRINGER.  REMOVED CORROSION FROM SHEAR TIE IAW SRM 51-10-6, ORIG. MAT. 0.063, MAT. LOSS   0.004, REMAINING MAT. 0.059 AND FOUND WITHIN LIMITS IAW SRM 53-10-2, 53-10-1, CLEANED AREA CLIPS AND STRINGER IAW SOPM 20-30-03 AND NO CORROSION FOUND IAW SRM 51-1-6.TREATED AND PRIMED AREA IAW SRM 51-10-2.
